# SDR CALA2025080407235

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Beam
- Part number: 144A172411
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 616 LH STUB BEAM HAS AN ELONGATED HOLE.  REPAIRED BS616 L/H STUB BEAM AS REQ IAW REO-G25531 REV IR AND ECRA NO. 5311-03385 REV-.
